# SDR RAIA201412160001

- Difficulty date: December 16, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 32,467 hours, 29,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 14524229403SD
- Condition: Bent
- Location: Pax Door Step
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR AIRSTAIRS NOT FULLY DEPLOYING DURING POST FLIGHT.  MAINTENANCE INSPECTED AND FOUND STEP FOLDOUT BACKSTOP BENT, REPLACED BACKSTOP, OPS CHECK GOOD.
